Our team of medical experts are ready to help

Your questions answered


Anon. asked...

Disopyramide side effects

Following an ablation 3 months ago my husband has been taken off his Disopyramide, 400mg a day. He feels he is experiencing side effects, what is normal and what should he be concerned about?

  • mother-thermometer-doctor-at-hand

    Do you need to see a GP ASAP?

     

    Would you like to speak with a doctor by video or phone at a time that suits you?

    Our Doctor@Hand service, delivered by Doctor Care Anywhere, is available on a pay-as-you-go basis with prices starting at just £60 per consultation*.

    Quote AXA20 to receive a 20% discount. (* Prices subject to change.)

The answer

We have spoken to the manufacturer of disopyramide. They do not have any information regarding side effects on stopping this medication. This gives the impression that side effects due to stopping disopyramide are not expected to occur.

In light of this it would be sensible for your husband to see his GP about any side effects that he feels that he may be experiencing, however minor these may be. They need to be made aware of how he is feeling since stopping the medication, as these symptoms may have previously been being controlled by the disopyramide or may be completely unrelated.

Answered by the Health at Hand nurses  

Newsletter sign up


Sign up to our monthly newsletter, Better Health, to receive our latest health and wellbeing updates.


Sign up to newsletter